# SDR SWIA202164057

- Difficulty date: December 7, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL600*
- Aircraft serial: 10003
- Aircraft time: 44,107 hours, 28,677 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE  ATTEMPTING TO PERFORM SB 670SH-53-042 PRESSURE FLOOR MOD 0N AC SN 10003 FOUND THE CONFIGURATIONOF THE LBL27 AND RBL27 FLOOR BEAMS AND BULKHEAD BEAMS BETWEEN FS693 & FS847DO NOT CONFORM TO ANY CONFIGURATION IN THE SERVICE BULLETIN. WILL REQUIRE ENGINEERING SUPPORT    (FILED CLOSED)    COMPLIED WITH MHIRJ EO KSH670-35829 NIEO S73 , KSH670-35829 NIEO S75, AND SKYCARD 51-900-1002-SKY (CL600-2C10). AND COMPLIETED FOR M-337. AIRCRAFT WAS REWEIGHED REFERENCE CAMP 24018327
